Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
The double $n\mkern-1.5mu$–space property for contractible $n\mkern-1.5mu$–manifolds

Peter Sparks

Algebraic & Geometric Topology 18 (2018) 2131–2149
Abstract

Motivated by a recent paper of Gabai (J. Topol. 4 (2011) 529–534) on the Whitehead contractible 3–manifold, we investigate contractible manifolds Mn which decompose or split as Mn = A CB with A,B,C n or A,B,C Bn. Of particular interest to us is the case n = 4. Our main results exhibit large collections of 4–manifolds that split in this manner.

PDF Access Denied

We have not been able to recognize your IP address 34.239.154.240 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Mazur manifold, jester's manifold, dunce hat, jester's hat, pseudohandle
Mathematical Subject Classification 2010
Primary: 57N13
Secondary: 57N15
References
Publication
Received: 20 October 2016
Revised: 3 January 2018
Accepted: 26 January 2018
Published: 26 April 2018
Authors
Peter Sparks
Department of Mathematics, Statistics and Computer Science
Marquette University
Milwaukee, WI
United States